# SDR ASOA05480

- Difficulty date: June 1, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE DOUBLERS AT FS 718, STRINGER 10-12 LT AND RT SIDES WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE DOUBLERS AT FS 718, STRINGER 10-12 LT AND RT SIDES.  (K)
